Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What could be the cause of fluttering in the abdomen in one with IUD ?

i feel fluttering in my lower stomach its been like this for a week but im on the IUD
Asked On : Wed, 22 Feb 2012
Answers:  1 Views:  780
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hello welcome to healthcare magic. All methods of birth control are associated with a small percentage of failure so if you are concerned that you are pregnant you should do a pregnancy test. Generally most pregnancies are not associated with baby movement until week 16 to 20 but everyone is different.
you should make sure that you are not experiencing any discomfort in your chest because in women sometimes chest issuses may disguise themselves as problems in the stomach
Answered: Fri, 24 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor